# SDR DALA1142753258

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 40,583 hours, 18,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT ROW 26L INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO  SERVICE.
